# SDR TWAA0102706

- Difficulty date: February 10, 2001
- Submitted: February 12, 2001
- Operation: Air carrier
- Aircraft: N969TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53619
- Aircraft time: 4,786 hours, 2,560 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 0105607001
- Condition: Out Of Position
- Location: Row 10
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE EGRESS LIGHTING FROM ROW 12 TO 16 WERE INOPERATIVE, AND A RED EGRESS LENS WAS LOCATED WHERE A WHITE LENS WAS REQUIRED.  RE-ATTACHED THE EGRESS LIGHT CONNECTOR AT ROW 16, AND INSTALLED A WHITE LENS.  CHECK-C 7-28-00 JFK.
